×

zbMATH — the first resource for mathematics

Semigroups and their lattice of congruences. (English) Zbl 0513.20047

MSC:
20M10 General structure theory for semigroups
20M15 Mappings of semigroups
06B15 Representation theory of lattices
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arendt, B.J.,Maximal right congruences on semigroups, Semigroup Forum 10 (1975), 139–150. · Zbl 0303.20044
[2] Auinger, K.,Komplementäre Kongruenzverbände von Halbgrouppen, Doctoral Dissertation, University of Vienna, Austria, 1981.
[3] Bailes, G.L.,Right inverse semigroups, J. Algebra 26 (1973), 429–507. · Zbl 0269.20052
[4] Baird, G.R.,Congruence-free inverse semigroups with zero, J. Austral. Math. Soc. 20 (1975), 110–114. · Zbl 0314.20043
[5] Baird, G.R.,On a sublattice of congruences on a simple {\(\omega\)}-semigroup, J. Austral. Math. Soc. 13 (1972), 461–471. · Zbl 0257.20054
[6] Baird, G.R.,Congruences on simple {\(\omega\)}-semigroups, J. Austral. Math. Soc. 14 (1972), 155–167. · Zbl 0272.20057
[7] Beazer, R.,Congruence permutability for algebras with pseudocomplementation, Proc. Royal Soc. Edinburgh, Sect. A (1981), to appear. · Zbl 0441.06009
[8] Budach, L.,Struktur Noetherscher kommutativer Halbgruppen, Monatsber. Deutsche Akad. Wiss. Berlin 6 (1964), 85–88. · Zbl 0123.01802
[9] Clifford, A.H. and G.B. Preston,The algebraic theory of semigroups, Math. Surveys, No. 7, Amer. Math. Soc., Providence: Vol. I, 1961; Vol. II: 1967. · Zbl 0111.03403
[10] Crawley, P. and R.P. Dilworth,Algebraic theory of lattices, Prentice-Hall, Englewood Cliffs, N.J., 1973. · Zbl 0494.06001
[11] Dean, R.A. and R.H. Oehmke,Idempotent semigroups with distributive right congruence lattice, Pacific. J. Math. 14 (1964), 1187–1209. · Zbl 0128.25003
[12] Djadčenko, G.G.,On identities in monogenic inverse semigroups. Algebra and number theory, Nalčik No. 2 (1977), 57–77 (Russian).
[13] Djadčenko, G.G. and B.M. Schein,The structure of finite monogenic inverse semigroups, Matem. Zap. Ural. Univ. 9 (1973), 3–26 (Russian).
[14] Dorofeeva, M.P.,Summaries of talks, All-Union Alg.Sympos., Gomel, 1975, Part I, 208 (Russian)
[15] Drbohlav, K.,On finitely generated commutative semigroups, Comm. Math. Univ. Carolinae 4 (1963), 87–90. · Zbl 0138.02001
[16] Dubreil Jacotin, M.L.-Lesieur, F.-Croisot, R.,Leçons sur la théorie des treillis et des structures algébriques ordonneés, Gauthier-Villars, Paris 1953. · Zbl 0051.26005
[17] Eberhart, C. and J. Selden,One parameter inverse semigroups, Trans. Amer. Math. Soc. 168 (1972), 53–66 · Zbl 0257.20050
[18] Eberhart, C. and W. Williams,Semimodularity in lattices of congruences, J. Algebra 52 (1978), 75–87. · Zbl 0371.06006
[19] Etterbeek, W.A.,Semigroups whose lattice of congruences forms a chain, Doctoral Dissertation, University of California, Davis 1970.
[20] Fortunatov, V.A.,Congruences on simple extensions of semigroups, Semigroup Forum 13 (1977), 283–295. · Zbl 0354.20049
[21] Fountain, J. and P. Lockley,Semilattices of groups with distributive congruence lattice, Semigroup Forum 14 (1977), 81–91. · Zbl 0392.20041
[22] Fountain, J. and P. Lockley,Bands with distributive congruence lattice, Proc. Royal Soc. Edinburgh, Sect. A. 84 (1979), 235–247. · Zbl 0424.20057
[23] Freese, R. and J.B. Nation,Congruence lattices of semilattices, Pacific J. Math. 49 (1973), 51–58. · Zbl 0287.06002
[24] Gerhard, J.A.,Subdirectly irreducible idempotent semigroups, Pacific J. Math. 39 (1971), 669–676. · Zbl 0212.04301
[25] Gluskin, L.M.,Simple semigroups with zero, Dokl. Akad. Nauk SSSR 103 (1955), 5–8 (Russian).
[26] Gluskin, L.M.,Completely simple semigroups, Har’kov. Gos. Univ. Učen. Zap. 18 (1956), 33–39 (Russian).
[27] Goberstein, S.M.,Fundamental order relations on inverse semigroups, Semigroup Forum 21 (1980), 285–328. · Zbl 0456.20044
[28] Hall, T.E.,On the lattice of congruences on a semilattice, J. Austral. Math. Soc. 12 (1971), 456–460. · Zbl 0238.06004
[29] Hamilton, H.,Semilattices whose structure lattice is distributive, Semigroup Forum 8 (1974), 245–253. · Zbl 0305.06002
[30] Hamilton, H.,Permutability of congruences on commutative semigroups, Semigroup Forum 10 (1975), 55–66. · Zbl 0298.20061
[31] Hamilton, H.,Modularity of congruence, lattices of commutative cancellative semigroups, Pacific J. Math. 79 (1978), 469–485. · Zbl 0407.20054
[32] Hamilton, H.-Melcon, D.-Tamura, T.,Finite inverse semigroups satisfying some conditions on congruences, Proc. Symp. Northern Illinois Univ., DeKalb (1979). · Zbl 0443.20051
[33] Hamilton, H. and T. Nordahl,Semigroups whose lattice of congruences is Boolean, Pacific J. Math. 77 (1978), 131–143. · Zbl 0413.20044
[34] Hamilton, H. and T. Tamura,Finite inverse perfect semigroups and their congruences, J. Austral. Math. Soc. 32 (1982), 114–128. · Zbl 0486.20038
[35] Hotzel, E.,On semigroups with maximal condition, Semigroup Forum 11 (1965/66), 337–362. · Zbl 0338.20081
[36] Hotzel, E.,On finiteness conditions in semigroups, J. Algebra 60 (1979), 352–370. · Zbl 0421.20032
[37] Hotzel, E.,Right congruences in totally O-simple semigroups, Semigroup Forum 8 (1974), 95–103. · Zbl 0282.20051
[38] Hotzel, E.,Halbgruppen mit ausschließlich Reesschen Linkskongruenzen, Math. Z. 112 (1969), 300–320. · Zbl 0205.01801
[39] Howie, J.,An introduction to semigroup theory, Academic Press, London-New York-San Francisco, 1976. · Zbl 0355.20056
[40] Johnston, K.G.,Congruence lattices on Rees matrix semigroups, Semigroup Forum 15 (1978), 247–262. · Zbl 0379.06005
[41] Jones, P.R.,Semilattice decompositions and the congruence lattice of semigroups, Preprint 1981.
[42] Jones, P.R.,Congruences contained in an equivalence on a semigroup, J. Austral. Math. Soc. 29 (1980), 162–176. · Zbl 0428.20035
[43] Jones, P.R.,A band whose congruence lattice has ACC or DCC is finite, J.Algebra 64 (1980), 336–339. · Zbl 0429.20052
[44] Kowol, G.,Generalised relatively, pseudocomplemented lattices, Alg. Univ. 11 (1980), 197–207. · Zbl 0443.06011
[45] Kozhukhov, I.B.,On semigroups with minimal or maximal condition on left congruences, Semigroup Forum 21 (1980), 337–350. · Zbl 0455.20046
[46] Lallement, G.,Demi-groupes réguliers, Ann. Mat. pura appl. 77 (1967), 47–129. · Zbl 0186.03302
[47] Lallement, G.,Structure theorems for regular semigroups, Semigroup Forum 4 (1972), 95–123. · Zbl 0256.20084
[48] Lindsay, D. and B. Madison,The lattice of congruences on a Baer-Levi semigroup, Semigroup Forum 12 (1976), 63–70. · Zbl 0321.20045
[49] Ljapin, E.S.,Simple commutative assiociative systems, Izvestiya Akad. Nauk SSSR, Ser. Mat. 14 (1950), 275–282 (Russian).
[50] Ljapin, E.S.,Semisimple commutative associative systems, Izv. Akad. Nauk SSSR, Ser. Mat. 14 (1950), 367–380 (Russian).
[51] Lystad, G.S. and A.R. Stralka,Semilattices having bialgebraic congruence lattices, Pacific J. Math. 85 (1979), 131–143. · Zbl 0437.06003
[52] Mitsch, H.,Congruence lattices of primitive regular and inverse semigroups, Submitted.
[53] Mitsch, H.,Congruences on N-simple inverse semigroups, Math. Japon. 26 (1981), 349–358. · Zbl 0477.20043
[54] Mitsch, H. and G. Kowol,On the congruence lattice of certain semilattices of groups, Unpublished. · Zbl 0355.20066
[55] Munn, W.D.,Congruence-free regular semigroups, Meeting on semigroups, Oberwolfach, 1981. · Zbl 0462.20046
[56] Munn, W.D.,Congruence-free inverse semigroups, Quart. J. Math., Oxford (2) 25 (1974), 463–484. · Zbl 0324.20068
[57] Munn, W.D.,A note on congruence-free inverse semigroups. Quart. J. Math., Oxford (2) 26 (1975), 385–387. · Zbl 0343.20035
[58] Munn, W.D.,Regular {\(\omega\)}-semigroups, Glasgow Math. J. 9 (1968), 46–66. · Zbl 0165.33504
[59] Munn, W.D.,The lattice of congruences on a bisimple {\(\omega\)}-semigroup, Proc. Royal Soc. Edinbrug, Sect. A, 67 (1966) 175–184. · Zbl 0196.29403
[60] Munn, W.D.,Decompositions of the lattice of congruences of a semigroup, Proc. Edinburgh Math. Soc. 23 (1980), 193–198. · Zbl 0459.20055
[61] Munn, W.D. and N.R. Reilly,Congruences on a bisimple {\(\omega\)}-semigroups, Proc. Glasgow Math. Assoc. 7 (1966), 184–192. · Zbl 0149.26502
[62] Nivat, M. and J.F. Perrot,Une généralisation du monoïde bicyclique, C. R. Acad. Sci. Paris 271 (1970), 824–827. · Zbl 0206.30304
[63] Ore, O.,Structures and group theory II, Duke Math. J. 4 (1938), 247–269. · JFM 64.0055.01
[64] Papert, D.,Congruence relations in semilattices, J. London Math. Soc. 39 (1964), 723–729. · Zbl 0126.03802
[65] Petrich, M.,Introduction to semigroups, Merrill, Columbus, 1973. · Zbl 0321.20037
[66] Petrich, M.,Inverse semigroups, Manuscript, Simon Fraser University, Canada (1981).
[67] Petrich, M.,Congruences on simple {\(\omega\)}-semigroups, Glasgow Math. J. 20 (1979), 87–101. · Zbl 0409.20048
[68] Petrich, M. and N. Reilly,Congruences on bisimple inverse semigroups, J. London Math. Soc. II, 22 (1980), 251–261. · Zbl 0438.20043
[69] Pierce, R.S.,Introduction to the theory of abstract algebras, Holt, Rinehart and Winston, New York-Toronto-London, 1968. · Zbl 0159.57801
[70] Preston, G.B.,Congruences on Brandt semigroups, Math. Ann. 139 (1959), 91–94. · Zbl 0092.01803
[71] Preston, G.B.,Chains of congruences on a completely O-simple semigroup, J. Austral. Math. Soc. 5 (1965), 76–82. · Zbl 0144.01104
[72] Preston, G.B.,Matrix representations of inverse semigroups, J. Austral. Math. Soc. 9 (1969), 29–61. · Zbl 0185.04701
[73] Reilly, N.,Bisimple {\(\omega\)}-semigroups, Proc. Glasgow Math. Assoc. 7 (1966), 160–167. · Zbl 0138.01902
[74] Reilly, N.,Congruence-free inverse semigroups, Proc. London Math. Soc. (3) 33 (1976), 497–514. · Zbl 0343.20036
[75] Reilly, N. and H. Scheiblich,Congruences on regular semigroups, Pacific J. Math. 23 (1967), 349–360. · Zbl 0159.02503
[76] Scheiblich, H.,Certain congruence and quotient lattices related to completely O-simple and primitive regular semigroups, Glasgow Math. J. 10 (1969), 21–24. · Zbl 0169.33101
[77] Scheiblich, H.,Semimodularity and bisimple {\(\omega\)}-semigroups, Proc. Edinburgh Math. Soc. 17 (1970), 79–81. · Zbl 0203.31803
[78] Scheiblich, H.,Concerning congruences on symmetric inverse semigroups, Czechoslovak Math. J. 23 (1973), 1–10. · Zbl 0259.20053
[79] Schein, B.M.,Homomorphisms and subdirect decompositions of semigroups, Pacific J. Math. 17 (1966), 529–547. · Zbl 0197.01603
[80] Schein, B.M.,Commutative semigrops where congruences form a chain, Bull. Acad. Polon. Sci. 17 (1969), 523–527; 23 (1975), 1247–1248. · Zbl 0187.29103
[81] Schein, B.M.,A remark concerning congruences on (0bisimple inverse semigroups, Semigroup Forum 3 (1971), 80–83. · Zbl 0237.20057
[82] Schein, B.M.,Pseudosimple commutative semigroups, Monatsh. Math. 91 (1980), 77–78. · Zbl 0447.20047
[83] Scott, W.R.,Group theory, Prentice-Hall, Engelwood Cliffs, N.J., 1973.
[84] Spitznagel, C.,The lattice of congruences on a band of groups, Glasgow Math. J. 14 (1973), 189–197. · Zbl 0351.06008
[85] Spitznagel, C., {\(\Theta\)}-modular bands of groups, Trans. Amer. Math. Soc. 177 (1973), 469–482. · Zbl 0265.20051
[86] Tamura, T.,Indecomposable completely simple semigroups except, groups, Osaka Math. J. 8 (1956), 35–42. · Zbl 0070.01803
[87] Tamura T.,Decompositions of a completely simple semigroup, Osaka Math. J. 12 (1960), 269–275. · Zbl 0096.01103
[88] Tamura, T.,Commutative semigroups whose lattice of congruences is a chain, Bull. Soc. Math. France 97 (1969), 369–380. · Zbl 0191.01705
[89] Tamura T.,Finite semigroups whose congruences form a chain, Proc. Conf. Tulane Univ., New Orleans (1978), 94–116.
[90] Tamura, T.,Semigroups whose congruences form a chain and which are extensions of congruence-free semigroups, Proc. Conf. Monash Univ., Clayton, Vict. (1979), 85–102.
[91] Tamura, T. and W. Etterbeek,The lattice of congruences of locally cyclic semigroups, Proc. Japan Acad. 42 (1966), 682–684. · Zbl 0149.02504
[92] Tamura, T. and T. Nordahl,Finiteness of congruence lattices of commutative semigroups, Semigroup Forum 4 (1972), 73–77. · Zbl 0261.20052
[93] Trotter, P.G.,Congruence-free inverse semigroups, Semigroup Forum 9 (1974), 109–116. · Zbl 0293.20053
[94] Trotter, P.G.,Congruence-free regular semigroups with zero, Semigroup Forum 12 (1976), 1–5. · Zbl 0325.20056
[95] Trotter, P.G.,Exponential {\(\Delta\)}-semigroups, Semigroup Forum 12 (1976), 313–331. · Zbl 0338.20071
[96] Trotter, P.G. and T. Tamura,Completely semisimple inverse {\(\lambda\)}-semigroups admitting principal series, Pacific J. Math. 68 (1977), 515–525. · Zbl 0374.20071
[97] Trueman, D.C.,Direct products of monogenic semigroups, Bull. Austral. Math. Soc. 24 (1981), 475–478. · Zbl 0456.20038
[98] Zitarelli, D.E.,Compatible extensions and subdirectly irreducible semigroups, Semigroup Forum 9 (1974), 241–252. · Zbl 0292.20057
[99] Žitomirskiî, G.,Generalised heaps and generalised groups with modular lattice of congruences, Izv. vysš. učebn. zaved. Mat. 6 (1972), 26–35 (Russian).
[100] Žitomirskiî, G.,Generalised groups with Boolean lattice of congruences. Math. Reviews 54, N0 5058.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.